# SDR 3FJF2013080975701

- Difficulty date: March 7, 2013
- Submitted: August 9, 2013
- Operation: Air carrier
- Aircraft: N524AT
- Make and model: Boeing 757-23N
- Aircraft serial: 30233
- Engine: Rroyce RB211535*
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 141T480149
- Part serial: 99138H7703
- Condition: Failed
- Location: Cockpit
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT AT 38,000 FT CAPTAIN`S  WINDSHIELD OUTER PANE SHATTERED.  RETURNED SAFELY TO ORIGIN STATION,  WINDSHIELD REPLACED.  WINDSHIELD HAD MOISTURE INGRESS AT THE TOP EDGE COMING IN CONTACT WITH THE ELECTRICAL SYS, CAUSING THE WINDOW TO AC AND OTBD LIGHT TO BREAK.
